# SDR CWQR2011081515

- Difficulty date: August 15, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 3,578 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 663400361
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND INBD ELEVATOR HINGE BRACKET CRACKED.  IT WAS CRACKED IN THE UPPER BRACKET RADIUS AREA THAT ATTACHES TO THE UPPER SKIN OF THE HORIZ STABILIZER.  REPLACED CRACKED HINGE BRACKET WITH NEW AND SUBMITTED SERVICE CONDITION REPORT TO MFG UNDER SCR3 583587.
